Table of Contents Author Guidelines Submit a Manuscript
Disease Markers
Volume 2016, Article ID 1545974, 20 pages
http://dx.doi.org/10.1155/2016/1545974
Review Article

Association of Common Variants in MMPs with Periodontitis Risk

1Chongqing Key Laboratory of Oral Diseases and Biomedical Sciences and College of Stomatology, Chongqing Medical University, Chongqing 400016, China
2Department of Forensic Medicine, Faculty of Basic Medical Sciences, Chongqing Medical University, Chongqing 400016, China

Received 5 December 2015; Revised 18 February 2016; Accepted 16 March 2016

Academic Editor: Jacek Kurzepa

Copyright © 2016 Wenyang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenyang Li, Ying Zhu, Pradeep Singh, Deepal Haresh Ajmera, Jinlin Song, and Ping Ji, “Association of Common Variants in MMPs with Periodontitis Risk,” Disease Markers, vol. 2016, Article ID 1545974, 20 pages, 2016. https://doi.org/10.1155/2016/1545974.